MMA Forum - UFC Forums - UFC Results - MMA Videos

MMA Forum - UFC Forums - UFC Results - MMA Videos (http://www.mmaforum.com/)
-   Training & Nutrition (http://www.mmaforum.com/training-nutrition/)
-   -   Meds hurt training? (http://www.mmaforum.com/training-nutrition/52454-meds-hurt-training.html)

KnockinUout 03-01-2009 11:38 AM

Meds hurt training?
 
A doctor I recently have been seeing says he wants to prescribe me xanex for my anxiety. I have taken it here and there before and knows what it does. My worry is if I take it and it calms me down does that hurt my performance with lifting and endurance sence it is a downer and I might not get that pump that I need. I dont wanna take it everyday because I know how bad it is but when I do need it I am wondering if it might be better to skip that training day. For example maybe the drug can slow down muscle growth or something?

ThePatriot 03-02-2009 02:32 AM

I don't know if it slows down muscle growth, I don't know what side effects it has.

I'm not sure anyone here would be qualified to give you a good answer. I don't think it would hurt your physical development, unless it effects your eating habits then possibly.


All times are GMT -4. The time now is 06:34 AM.

Powered by vBulletin Version 3.6.8 , Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
SEO by vBSEO 3.3.2